# SDR SWAA2025012378551

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA 2024-764593<[01] REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA IAW B737-800 EA EA-GENERAL M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW.;[02] STEP 1 CORRECTED: REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA IAW B737-800 EA NO: M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPAIRED FRAME ON BS 312 BETWEEN S-5L AND S-6L AT FWD GALLEY AREA IAW B737-800 EA NO: M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW.
